MathSciNet Relay Station
MathSciNet bibliographic data
MR2052951 (2005c:16014) 16E40 (16S37 16W30)
Mauger, Justin M. The cohomology of certain Hopf algebras associated with $p$-groups. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3301–3323 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement